| Model Number |
ETRIO325H |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
04/13/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The lot/batch was not provided; therefore, the manufacturing record evaluation could not be performed.
Event or Problem Description
It was reported that during a laparoscopic pneumonectomy, the i-blade did not go back to the original position after the sealing.The surgeon returned it by hand.The device was used on the blood vessels.Another device was used to complete the case.There were no adverse consequences to the patient.No further information is available.
Additional Manufacturer Narrative
(b)(4).Date sent: 7/8/2020; d4: batch #t9436j.Investigation summary: the device was received with no apparent damage.The device was tested on the generator and passed all functional testing.The energy output delivered from the device was verified.All three tones were heard during functional testing (tone 1 is heard when the energy activation button is pressed; tone 2 is heard when tissue impedance threshold is reached; and tone 3 is heard when the cycle is complete).No issues were noted with opening and closing of the jaws.There were no anomalies noted with the functionality of the device.The manufacturing records were reviewed, and the manufacturing/packaging criteria were met prior to the release of this batch.Additional information was requested and the following was received: the i-blade did not go back to the original position after the sealing.The surgeon returned it by hand.There was no difficulty in opening and closing the jaws when the sales rep received the device.